# SDR AALA20120921022

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 85,907 hours, 13,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY IN COCKPIT FOR EMERGENCY EXIT LIGHT ABOVE DOOR.  OPS CHECK NORMAL.
